# SDR AALA202406175698

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 74,569 hours, 28,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROPUNDED: DURING A BITE TEST OF THE PROGRAMMING TEST PANEL, MAINTENANCE FOUND MESSAGE SLIDE BOTTLE MID RIGHT. MAINTENANCE SERVICED THE R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
